# SDR 120207N549CS

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N549CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605546
- Aircraft time: 2,583 hours, 1,880 cycles
- Engine: Pwa PW545A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE6209H0300130
- Condition: Ruptured
- Location: Hyd System
- Part time: 2,583 hours, 1,880 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE HYDRAULIC FLUID LOW LEVEL LIGHT ILLUMINATED FOLLOWED SHORTLY THEREAFTER BY THE HYDRAULIC LOW FLOW LIGHT. THE LANDING GEAR WAS LOWERED, HOWEVER THE FLAPS WOULD ONLY EXTEND TO 15 DEGREES. THE AIRCRAFT MADE AN UNEVENTFUL LANDING. TROUBLESHOOTING REVEALED A RUPTURED HYDRAULIC PRESSURE HOSE ON THE ENGINE.
